# SDR 2003UALA00498

- Difficulty date: June 12, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 25,107 hours, 3,172 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOPERATIVE AT THE FOLLOWING LOCATIONS SEAT 39HJK, 42(OVHD), 16 (OVHD), EXT EEL RT SIDE 4TH ASSY AFT BULB.
